Skip to main content

Publications

Division of Mathematics 50 most recent publications

[1]
I. Martino, "Cooperative games on simplicial complexes," Discrete Applied Mathematics, vol. 288, pp. 246-256, 2021.
[2]
T. O. Celik et al., "Wasserstein distance to independence models," Journal of symbolic computation, vol. 104, pp. 855-873, 2021.
[3]
A. Aspri et al., "A Data-Driven Iteratively Regularized Landweber Iteration," Numerical Functional Analysis and Optimization, 2020.
[4]
M. P. Forsström and J. E. Steif, "A few surprising integrals," Statistics and Probability Letters, vol. 157, 2020.
[5]
M. P. Forsström and J. E. Steif, "A formula for hidden regular variation behavior for symmetric stable distributions," Extremes, vol. 23, no. 4, pp. 667-691, 2020.
[6]
J. Alper, J. Hall and D. Rydh, "A Luna etale slice theorem for algebraic stacks," Annals of Mathematics, vol. 191, no. 3, pp. 675-738, 2020.
[7]
C. Charlier et al., "A Periodic Hexagon Tiling Model and Non-Hermitian Orthogonal Polynomials," Communications in Mathematical Physics, vol. 378, no. 1, pp. 401-466, 2020.
[8]
M. P. Forsström, "A tame sequence of transitive Boolean functions," Electronic Communications in Probability, vol. 25, 2020.
[9]
H. Riihimaki et al., "A topological data analysis based classification method for multiple measurements," BMC Bioinformatics, vol. 21, no. 1, 2020.
[10]
[11]
M. P. Forsström and J. Steif, "An Analysis of the Induced Linear Operators Associated to Divide and Color Models," Journal of theoretical probability, 2020.
[12]
G. Zickert, "Analytic and data-driven methods for 3D electron microscopy," Doctoral thesis Stockholm : KTH Royal Institute of Technology, TRITA-SCI-FOU, 2020;30, 2020.
[13]
E. Ling, "Aspects of C-0 causal theory," General Relativity and Gravitation, vol. 52, no. 6, 2020.
[14]
T. Lorenzi and C. Pouchol, "Asymptotic analysis of selection-mutation models in the presence of multiple fitness peaks," Nonlinearity, vol. 33, no. 11, pp. 5791-5816, 2020.
[15]
A. Minne and D. Tewodrose, "Asymptotic mean value Laplacian in metric measure spaces," Journal of Mathematical Analysis and Applications, vol. 491, no. 2, 2020.
[16]
H. Hedenmalm, "BLOCH FUNCTIONS, ASYMPTOTIC VARIANCE, AND GEOMETRIC ZERO PACKING," American Journal of Mathematics, vol. 142, no. 1, pp. 267-321, 2020.
[17]
V. Cammarota, O. Klurman and I. Wigman, "Boundary Effect on the Nodal Length for Arithmetic Random Waves, and Spectral Semi-correlations," Communications in Mathematical Physics, vol. 376, no. 2, pp. 1261-1310, 2020.
[18]
[19]
O. Gäfvert, "Computational complexity of learning algebraic varieties," Advances in Applied Mathematics, vol. 121, 2020.
[20]
J. Lenells and J. Roussillon, "Confluent conformal blocks of the second kind," Journal of High Energy Physics (JHEP), no. 6, 2020.
[21]
P. Sjölin and J.-O. Strömberg, "Convergence of sequences of Schrödinger means," Journal of Mathematical Analysis and Applications, vol. 483, no. 1, 2020.
[22]
S. Banert et al., "Data-driven nonsmooth optimization," SIAM Journal on Optimization, vol. 30, no. 1, pp. 102-131, 2020.
[23]
J. Håstad, G. Lagarde and J. Swernofsky, "d-Galvin families," The Electronic Journal of Combinatorics, vol. 27, no. 1, 2020.
[24]
M. Bertola et al., "Diagonalization of the finite Hilbert transform on two adjacent intervals : the Riemann-Hilbert approach," Analysis and Mathematical Physics, vol. 10, no. 3, 2020.
[25]
M. P. Forsström and J. E. Steif, "Divide and color representations for threshold Gaussian and stable vectors," Electronic Journal of Probability, vol. 25, 2020.
[26]
S. Potka, "Dynamics and limits in algebraic combinatorics," Doctoral thesis Stockholm : KTH Royal Institute of Technology, TRITA-SCI-FOU, 2020;42, 2020.
[27]
A. Bakan and H. Hedenmalm, "Exponential Integral Representations of Theta Functions," Computational methods in Function Theory, 2020.
[28]
H. Hedenmalm and S. Shimorin, "Gaussian analytic functions and operator symbols of Dirichlet type," Advances in Mathematics, vol. 372, 2020.
[29]
M. Ghergu, S. Kim and H. Shahgholian, "Isolated singularities for semilinear elliptic systems with power-law nonlinearity," Analysis & PDE, vol. 13, no. 3, pp. 701-739, 2020.
[30]
C. Charlier and T. Claeys, "Large Gap Asymptotics for Airy Kernel Determinants with Discontinuities," Communications in Mathematical Physics, vol. 375, no. 2, pp. 1299-1339, 2020.
[31]
P. Alexandersson and P. Restadh, "LaserTank is NP-Complete," in Lecture Notes in Computer Science, 2020, pp. 333-338.
[32]
L. Matthiesen, "Linear correlations of multiplicative functions," Proceedings of the London Mathematical Society, vol. 121, no. 2, pp. 372-425, 2020.
[33]
J. Lenells and A. S. Fokas, "Linearizable boundary value problems for the elliptic sine-Gordon and the elliptic Ernst equations," Journal of Nonlinear Mathematical Physics, vol. 27, no. 2, pp. 337-356, 2020.
[34]
P. Bränden and J. Huh, "Lorentzian polynomials," Annals of Mathematics, vol. 192, no. 3, pp. 821-891, 2020.
[35]
W. Chachólski and H. Riihimaki, "Metrics and stabilization in one parameter persistence," SIAM Journal on Applied Algebra and Geometry, vol. 4, no. 1, pp. 69-98, 2020.
[36]
J. Andén and J. L. Romero, "Multitaper Estimation on Arbitrary Domains," SIAM Journal on Imaging Sciences, vol. 13, no. 3, pp. 1565-1594, 2020.
[37]
[38]
H. Hedenmalm and A. Wennman, "Off-Spectral Analysis of Bergman Kernels," Communications in Mathematical Physics, vol. 373, no. 3, pp. 1049-1083, 2020.
[39]
J. Oude Groeniger, "On Bianchi Type VI Spacetimes with Orthogonal Perfect Fluid Matter," Annales de l'Institute Henri Poincare. Physique theorique, vol. 21, no. 9, pp. 3069-3094, 2020.
[40]
D. Damjanović, J. Tanis and Z. J. Wang, "On globally hypoelliptic abelian actions and their existence on homogeneous spaces," Discrete and Continuous Dynamical Systems, vol. 40, no. 12, pp. 6747-6766, 2020.
[41]
H. Huang, O. Klurman and C. Pohoata, "On subsets of the hypercube with prescribed Hamming distances," Journal of combinatorial theory. Series A (Print), vol. 171, 2020.
[42]
V. Lanza and I. Martino, "On the codimension of Noether-Lefschetz loci for toric threefolds," Communications in Contemporary Mathematics, vol. 22, no. 5, 2020.
[43]
[44]
O. Klurman and A. P. Mangerel, "On the orbits of multiplicative pairs," Algebra & Number Theory, vol. 14, no. 1, pp. 155-189, 2020.
[45]
J. Lenells and R. Quirchmayr, "On the spectral problem associated with the time-periodic nonlinear Schrödinger equation," Mathematische Annalen, vol. 377, no. 3-4, pp. 1193-1264, 2020.
[46]
K. Bjerklöv, "Positive Lyapunov Exponent for Some Schrödinger Cocycles Over Strongly Expanding Circle Endomorphisms," Communications in Mathematical Physics, vol. 379, no. 1, pp. 353-360, 2020.
[47]
S. Linusson and S. Potka, "Properties of the Edelman-Greene bijection," Journal of Combinatorics, vol. 11, no. 2, pp. 249-273, 2020.
[48]
S. Lester and M. Radziwill, "Quantum Unique Ergodicity for half-integral weight automorphic forms," Duke mathematical journal, vol. 169, no. 2, pp. 279-351, 2020.
[49]
M. Fotouhi et al., "Remarks on the decay/growth rate of solutions to elliptic free boundary problems of obstacle type," MATHEMATICS IN ENGINEERING, vol. 2, no. 4, pp. 698-708, 2020.
[50]
K. Bjerklöv, "Some remarks on the dynamics of the almost Mathieu equation at critical coupling*," Nonlinearity, vol. 33, no. 6, pp. 2707-2722, 2020.
Full list in the KTH publications portal